Discussions that mention simvastatin

Bowel Disorders board


Since treatment for Helibacter Pyori about 14 months ago, I have suffered from Puritus Ani, the symptoms of which include loose stools, sore bottom ect. Despite following all the healthcare advice, I continue to suffer. However, one sympton seemed to have increased over recent months and particularly in the last couple of days and that is a constant feeling of warmth in my anal area coupled with excessive sweating for claminess over a handprint sized patch at the base of my spine/top of anal area. I even wake with this sweating. I recently switched from Lipitor to Simvastatin (for CL) but haven't noticed any difference. I was on Questran for the loose stools but have now switched to a natural remedy (Lepicol) to see if the problem is related to the bacterial state of my intestine. Inspite of seeing two doctors over the last year, neither has been able to explain the warmth or sweating. Any advice would be greatly appreciated as I am slowing coming to my wits end.
Thanks